# SDR SWAA2023121124769

- Difficulty date: November 26, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING ESCAPE GROUND ILLUMINATION LIGHT DOES NOT COME ON<[01] UPDATED MEASUREMENTS;[02] REMOVED AND REPLACED CONNECTOR D1108 PER SWPM 22-61-28; OPERATIONAL TEST GOOD PER AMM 33-51-04-960-801.;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
